Go to content
UR Home

A Case of Nonpenetrance in Best's Disease

Weber, Bernhard H. F. , Stöhr, H and Walker, D (1994) A Case of Nonpenetrance in Best's Disease. American Journal of Ophthalmology 118 (3), pp. 398-399.

Full text not available from this repository.

at publisher (via DOI)

at PubMed

Export bibliographical data

Item type:Article
Institutions:Medicine > Lehrstuhl für Humangenetik
Identification Number:
8085602PubMed ID
Dewey Decimal Classification:600 Technology > 610 Medical sciences Medicine
Refereed:Yes, this version has been refereed
Created at the University of Regensburg:No
Item ID:35371
Owner only: item control page
  1. Homepage UR

University Library

Publication Server


Publishing: oa@ur.de

Dissertations: dissertationen@ur.de

Research data: daten@ur.de

Contact persons